Open Access
9 February 2003 Properness and topological degree for general elliptic operators
V. Volpert, A. Volpert
Abstr. Appl. Anal. 2003(3): 129-181 (9 February 2003). DOI: 10.1155/S1085337503204073


The paper is devoted to general elliptic operators in Hölder spaces in bounded or unbounded domains. We discuss the Fredholm property of linear operators and properness of nonlinear operators. We construct a topological degree for Fredholm and proper operators of index zero.


Download Citation

V. Volpert. A. Volpert. "Properness and topological degree for general elliptic operators." Abstr. Appl. Anal. 2003 (3) 129 - 181, 9 February 2003.


Published: 9 February 2003
First available in Project Euclid: 15 April 2003

zbMATH: 1030.35038
MathSciNet: MR1980315
Digital Object Identifier: 10.1155/S1085337503204073

Primary: 35J30 , 47H11

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 3 • 9 February 2003
Back to Top